MathSciNet Relay Station
MathSciNet bibliographic data
MR98239 (20 #4701) 35.00
Osserman, Robert On the inequality $\Delta u\geq f(u)$. Pacific J. Math. 7 1957 1641–1647.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement